X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
diclique (2) 2
diclique operator (2) 2
graphs (2) 2
self-diclique digraph (2) 2
applied mathematics (1) 1
biclique (1) 1
bisimplicial edges of bipartite graphs (1) 1
bisimplicial elimination schemes (1) 1
circulant digraph (1) 1
computer science (1) 1
dedekind digraphs (1) 1
diclique irreducible digraphs (1) 1
discrete mathematics (1) 1
disimplicial arcs (1) 1
disimplicial elimination schemes (1) 1
graph dynamics (1) 1
mathematical analysis (1) 1
mathematics (1) 1
mathematics, applied (1) 1
octahedrons (1) 1
operators (1) 1
orientation (1) 1
transitive digraphs (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematica Bohemica, ISSN 0862-7959, 2015, Volume 140, Issue 3, pp. 361 - 367
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2010, Volume 23, Issue 5, pp. 630 - 632
Let D = ( V , A ) be a digraph. Consider X and Y (not necessarily disjoint), nonempty subsets of vertices of D . We define a disimplex K ( X , Y ) of D to be... 
Diclique operator | Self-diclique digraph | Diclique | Biclique | MATHEMATICS, APPLIED | Graphs | Operators | Orientation | Mathematical analysis | Octahedrons
Journal Article
Discrete Mathematics and Theoretical Computer Science, ISSN 1462-7264, 2015, Volume 17, Issue 2, pp. 101 - 118
  In this article we deal with the problems of finding the disimplicial arcs of a digraph and recognizing some interesting graph classes defined by their... 
Dedekind digraphs | Diclique irreducible digraphs | Disimplicial elimination schemes | Disimplicial arcs | Bisimplicial elimination schemes | Bisimplicial edges of bipartite graphs | Transitive digraphs | Graphs | Mathematics | Computer Science | Discrete Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.